# SDR SWIA202408230611

- Difficulty date: June 11, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON EXTERNAL TOP SKIN COVERED BY MID AND FWD DORSAL STRAKE FAIRINGS BETWEEN APROX. FS.939.00 TO FS.1000.00      (C-CHECK RO 8/22/2024)    REMOVED DAMAGED FROM EXTERNAL TOP SKIN UNDER THE MID AND FWD DORSAL STRAKE FAIRINGS BETWEEN FS939 - 1000 REF REO 670-53-00-731 REV -- DATED 2024-07-13. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
